Model theory of the regularity and reflection schemes

Archive for Mathematical Logic 47 (5):447-464 (2008)
  Copy   BIBTEX

Abstract

This paper develops the model theory of ordered structures that satisfy Keisler’s regularity scheme and its strengthening REF ${(\mathcal{L})}$ (the reflection scheme) which is an analogue of the reflection principle of Zermelo-Fraenkel set theory. Here ${\mathcal{L}}$ is a language with a distinguished linear order <, and REF ${(\mathcal {L})}$ consists of formulas of the form $$\exists x \forall y_{1} < x \ldots \forall y_{n} < x \varphi (y_{1},\ldots ,y_{n})\leftrightarrow \varphi^{ < x}(y_1, \ldots ,y_n),$$ where φ is an ${\mathcal{L}}$ -formula, φ

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,139

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Splitting stationary sets in.Toshimichi Usuba - 2012 - Journal of Symbolic Logic 77 (1):49-62.
Power-like models of set theory.Ali Enayat - 2001 - Journal of Symbolic Logic 66 (4):1766-1782.
An example related to Gregory’s Theorem.J. Johnson, J. F. Knight, V. Ocasio & S. VanDenDriessche - 2013 - Archive for Mathematical Logic 52 (3-4):419-434.
Model theory of the inaccessibility scheme.Shahram Mohsenipour - 2011 - Archive for Mathematical Logic 50 (7-8):697-706.
The model theory of modules of a C*-algebra.Camilo Argoty - 2013 - Archive for Mathematical Logic 52 (5-6):525-541.
Some remarks on category of the real line.Kyriakos Keremedis - 1999 - Archive for Mathematical Logic 38 (3):153-162.
Full reflection at a measurable cardinal.Thomas Jech & Jiří Witzany - 1994 - Journal of Symbolic Logic 59 (2):615-630.
Degrees of difficulty of generalized r.e. separating classes.Douglas Cenzer & Peter G. Hinman - 2008 - Archive for Mathematical Logic 46 (7-8):629-647.
Partitions of large Rado graphs.M. Džamonja, J. A. Larson & W. J. Mitchell - 2009 - Archive for Mathematical Logic 48 (6):579-606.
Models of set theory with definable ordinals.Ali Enayat - 2005 - Archive for Mathematical Logic 44 (3):363-385.
Elementary extensions of countable models of set theory.John E. Hutchinson - 1976 - Journal of Symbolic Logic 41 (1):139-145.

Analytics

Added to PP
2013-11-23

Downloads
52 (#287,506)

6 months
4 (#573,918)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

Model theory of the inaccessibility scheme.Shahram Mohsenipour - 2011 - Archive for Mathematical Logic 50 (7-8):697-706.

Add more citations